Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0428322

author
Edwards, David A. and Hastings, Harold M.
title
Čech and Steenrod homotopy theories with applications to geometric topology
year
1976
publisher
Springer-Verlag, Berlin-New York
series
Lecture Notes in Mathematics, Vol. 542
pages
vii+296
MathSciNet
MR0428322

@book{MR0428322,
    AUTHOR = "Edwards, David A. and Hastings, Harold M.",
    TITLE = "\v Cech and {S}teenrod homotopy theories with applications to geometric topology",
    SERIES = "Lecture Notes in Mathematics, Vol. 542",
    PUBLISHER = "Springer-Verlag, Berlin-New York",
    YEAR = "1976",
    PAGES = "vii+296",
    MRCLASS = "55D99 (55B05)",
    MRNUMBER = "0428322",
    MRREVIEWER = "Claude Schochet"
}

      

This item is never cited.